# SDR 96ZZZX5823

- Difficulty date: October 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C20B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Part number: A6887772
- Condition: Making Metal
- Location: Pto Gearshaft
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE WAS REPORTEDLY MAKING METAL.  FOUND THE CAUSE TO BE THE PTO GEARSHAFT FORWARD BEARING WHICH HAD A SEVERELY SPALLED INNER RACE. THE BEARING IS AN FAA-PMA PART, MANUFACTURED BY SUPERIOR.
